# SDR RRXA10984

- Difficulty date: April 15, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 291,312 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 564932744
- Condition: Cracked
- Location: Sta1766 L17r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO LONGERON AT STA 1766 AFT OF BULKHEAD AND HOLE#60 AND L17R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 53-1-0, 51-1-20D.
